# SDR P2EA99255

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD CARGO DOOR INNER SKIN REPAIR NOT PER SRM.  REPAIRED IAW SRM 51-40-2 FIG 1.  (M)
